Doctor insights on:
Light Bleeding After Canesten Pessary
Doc prescribed Canesten 6 day pessary to treat a vaginal yeast infection. I used it for 2 days & now am bleeding very lightly in mid of cycle. Not period blood. Is it a Side Effect? Should I stop using although I'm only 2 days into treatment?
Vaginal bleed: Vaginal bleed is not a side effect of Canesten. You could have possibly injured the cervix. If you have not had a pap smear in the last year you should consider having a pap smear done.
Took canasten pessary for thrush, the next two days I have had unexpected bleeding. Due to pessary / thrush or minipill? When to worry?
Probably minipill: Bleeding is an unusual side effect of the canasten pessary--clotrimazole for a yeast infection. Breakthrough bleeding is common with the progesterone-only (mini) pill so I suspect the pill is the cause. Two days is not unusual. If it has stopped, I wouldn't worry. See your provider if unexpected bleeding resumes, especially if it becomes heavy.
Here are some. ..: If there is suspicious rashes on the external genitalia, it would be harmless to gingerly apply topical agent (if not allergic to it) and see. If no rash, just wait and see how Canesten 0, 5 mg may work for you. If fact, any question that may arise on the course of caring the condition you have should direct to your treating Doc for better accuracy and relevance. So, do so. Best wish. ..
Hi! I swallowed a canesten 500 pessary by mistake!!! I m really worried...what should I do???? Thank u
No: It won't, good that you asked, always exercise caution with multiple medications, best wishes
Yes, as long as...: Canesten pessary is an agent to treat fungus-related vaginitis and Nuvaring is a combined hormonal contraceptive pill; simultaneous use of both would not conflict each other. However, how to handle your combined concern should seek professional attention with your own obs-gyn-doctors timely.
Should be...: Able to do so.Get a more detailed answer ›
I used a single dose of the canesten pessary to treat my thrush, which is a recurring problem, and I still have a small itch, should I buy another?
It wouldn't hurt: You might or might not need it, but it would not hurt anything.
I have been diagnosed with thrush and my doc advised me to use canesten pessaries. However, every 2 months it comes back. Could it be something else?
I really need help. If sperm was in a mans urine and it got on my vagina then later I used a canesten pessary, could this accidentally impregnate me?
Thanks for your response. I've used 500mg canesten pessary and external cream for 3 days. There is still an itch and discharge and soreness, should I get more pessarries? Or a different brand? Waiting time for a GP here is fustrating and is time for me to
10-14 days: If yeast is the problem can take up to 2 weeks for symptoms to resolve. I would continue treatment and if no better in a week, consult GP.
I was given two canesten. 5g clotrimazole pessaries to treat thrush. I am confused why I received two, isn't that the amount for one time use?
Here are some. ..: A drug is often formulated & prepared in 2-3 strengths in a tablet so to be more versatile to apply for patients with different body weight or with different disease severity. Besides, it's not infrequent to use somewhat differently at physician's discretion for individual need. Note: Practicing medicine isn't always yes or not, but is being reasonable to... So, ask Doc timely if still in doubt.
We are trying for a baby, im due to ovulate. Would mild thrush, and/or the use of a canesten pessary stop us or decrease our chances of conceiving?
- Talk to a doctor online
- Bleeding after intercourse canesten pessary
- Orange discharge after using canesten pessary
- Nuvaring and canesten pessary
- Thrush canesten pessary
- Canesten pessary side effects
- Canesten pessary discharge
- Canesten pessary chalky peachred discharge
- Canesten pessary chalky discharge pink
- Chalky residue after canesten pessary